# SDR AALA991681

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AA
- Make and model: Boeing 767223
- Aircraft serial: 22313
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 021975
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHTING HARNESS AT SEATS 26AB BROKEN.  REPLACED EMERGENCY EXIT SEAT PATH LIGHTING HARNESS AT SEAT 26AB.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
